Academic Journals Database
Disseminating quality controlled scientific knowledge

Loss of Consciousness Induced by a Single Dose Flurbiprofen

ADD TO MY LIST
 
Author(s): Dilek Memis | İlke Vatan | Ufuk Cakır | Bulent Yıldız | Mehmet Turan İnal

Journal: Journal of Clinical and Analytical Medicine
ISSN 1309-0720

Volume: 3;
Issue: 1;
Start page: 92;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: NSAIDs | Flurbiprofen | Loss of Consciousness

ABSTRACT
Loss of consciousness after the administration of flurbiprofen has not been reported. In this case report, we describe loss of consciousness due to the administration of one oral dosage of flurbiprofen. A 17 year-old girl without a remarkable neurologic and atopic medical history had an loss of consciousness after ingestion of flurbiprofen mg 100 mg tablet. Patient was treated successfully. This report emphasies that this complication may be seen with flurobiprofen and underlying mechanisms and therapeutic approach are discussed.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program